Spacings-based tests for spatial randomness and coordinate-invariant procedures

Cucala, Lionel and Thomas-Agnan, Christine (2006) Spacings-based tests for spatial randomness and coordinate-invariant procedures. Annales de l’I.S.U.P., 50 (1). pp. 31-45.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10452
Item Type: Article
Language: English
Date: 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10452
URI: http://publications.ut-capitole.fr/id/eprint/2236

Actions (login required)

View Item View Item